# SDR HNAA2021050400180

- Difficulty date: April 26, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LWR INNER BRACKET CORRODED AROUND NUT PLATE HOLE .... RAR CARGO DOOR LWR INNER BRACKET IAW EMB 145 SRM 51-40-02, AND RAI THE CARGO DOOR HOLD OPEN ROD TO FOM IAW EMB 145 AMM 20-10-01.
